Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Why is my mom finding difficult to release her bowel after one week of undergoing TAHBSO ?

My mom is undergo in TAHBSO after a week she experience in difficulty in releasing her bowel what should I do My mom is undergo in TAHBSO after a week she experience in difficulty in releasing her bowel what should I do
Asked On : Mon, 2 May 2011
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
hi, welcome to healthcaremagic forum.
this is the commonest complaint after any abdominal surgery.usualy such pts are send with stool softners if your mom in not on any stool softners then give her duphalac syr 30 ml at bed time for 10 days and food with high fibre content eg vegetables,fruits esp dry fruits,wholegrain breaskfast cereals,nuts,beans ,peas etc
hope that it will help your mom regards
Answered: Mon, 2 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Ronald, Welcome to HealthcareMagic Forum.
How often is she passing stools? It is common to experience constipation after any major abdominal surgery due to stress and reduced bowel movements. Do not worry, it is not a a serious issue. Take her to her Surgeon so that she/he can examine her and Prescribe Laxatives. Give her Plenty of Water and Fiber rich foods like Fresh fruits and Green Leafy vegetables. Ask her to move around and walk often, as it will increase the Bowel movements.

Good Luck.
Answered: Mon, 2 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor